# SDR QXEA200602246

- Difficulty date: June 10, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC: FUSELAGE INTERIOR RT INBOARD SEAT RAIL STA X11.0 - X103.0 HAS AREAS OF CORROSION.  MAINTENANCE REPAIRED IAW Q400 SRM 51-41-00-800-801 AND 51-42-05-330-801, SRM TASK 51-40-07320-801, SRM 51-42-05-330-801, SRM 51-40-15-330-801 AND SRM 51-41-05-800-801.
